Filtros : "Bruce, J W" Limpar

Filtros



Refine with date range


  • Source: Proceedings of the Royal Society of Edinburgh. Unidade: ICMC

    Subjects: GEOMETRIA DIFERENCIAL CLÁSSICA, TEORIA DAS SINGULARIDADES, TEORIA DAS CATÁSTROFES, EQUAÇÕES ALGÉBRICAS DIFERENCIAIS

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; TARI, Farid. Frame and direction mappings for surfaces in 'R POT. 3'. Proceedings of the Royal Society of Edinburgh, Cambridge, Cambridge University Press, v. 149, n. 3, p. 795-830, 2019. Disponível em: < http://dx.doi.org/10.1017/prm.2018.42 > DOI: 10.1017/prm.2018.42.
    • APA

      Bruce, J. W., & Tari, F. (2019). Frame and direction mappings for surfaces in 'R POT. 3'. Proceedings of the Royal Society of Edinburgh, 149( 3), 795-830. doi:10.1017/prm.2018.42
    • NLM

      Bruce JW, Tari F. Frame and direction mappings for surfaces in 'R POT. 3' [Internet]. Proceedings of the Royal Society of Edinburgh. 2019 ; 149( 3): 795-830.Available from: http://dx.doi.org/10.1017/prm.2018.42
    • Vancouver

      Bruce JW, Tari F. Frame and direction mappings for surfaces in 'R POT. 3' [Internet]. Proceedings of the Royal Society of Edinburgh. 2019 ; 149( 3): 795-830.Available from: http://dx.doi.org/10.1017/prm.2018.42
  • Unidade: ICMC

    Assunto: TOPOLOGIA-GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; TARI, Farid. Families of surfaces in 'IR POT.4'. [S.l: s.n.], 1999.
    • APA

      Bruce, J. W., & Tari, F. (1999). Families of surfaces in 'IR POT.4'. São Carlos: ICMC-USP.
    • NLM

      Bruce JW, Tari F. Families of surfaces in 'IR POT.4'. 1999 ;
    • Vancouver

      Bruce JW, Tari F. Families of surfaces in 'IR POT.4'. 1999 ;
  • Source: Mathematica Scandinavica. Unidade: ICMC

    Assunto: TOPOLOGIA-GEOMETRIA

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; GIBLIN, P J; TARI, Farid. Families of surfaces: height functions and projections to planes. Mathematica Scandinavica[S.l.], v. 82, p. 165-185, 1998. DOI: 10.7146/math.scand.a-13831.
    • APA

      Bruce, J. W., Giblin, P. J., & Tari, F. (1998). Families of surfaces: height functions and projections to planes. Mathematica Scandinavica, 82, 165-185. doi:10.7146/math.scand.a-13831
    • NLM

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: height functions and projections to planes. Mathematica Scandinavica. 1998 ; 82 165-185.
    • Vancouver

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: height functions and projections to planes. Mathematica Scandinavica. 1998 ; 82 165-185.
  • Unidade: ICMC

    Assunto: TOPOLOGIA-GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; FLETCHER, G J; TARI, Farid. Bifurcations of binary differential equations. [S.l: s.n.], 1998.
    • APA

      Bruce, J. W., Fletcher, G. J., & Tari, F. (1998). Bifurcations of binary differential equations. São Carlos: ICMC.
    • NLM

      Bruce JW, Fletcher GJ, Tari F. Bifurcations of binary differential equations. 1998 ;
    • Vancouver

      Bruce JW, Fletcher GJ, Tari F. Bifurcations of binary differential equations. 1998 ;
  • Source: Journal of Differential Equations. Unidade: ICMC

    Assunto: TOPOLOGIA-GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; TARI, Farid. On the multiplicity of implicit differential equations. Journal of Differential Equations[S.l.], v. 148, p. 122-147, 1998.
    • APA

      Bruce, J. W., & Tari, F. (1998). On the multiplicity of implicit differential equations. Journal of Differential Equations, 148, 122-147.
    • NLM

      Bruce JW, Tari F. On the multiplicity of implicit differential equations. Journal of Differential Equations. 1998 ; 148 122-147.
    • Vancouver

      Bruce JW, Tari F. On the multiplicity of implicit differential equations. Journal of Differential Equations. 1998 ; 148 122-147.
  • Unidade: ICMC

    Assunto: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; GIBLIN, P J; TARI, Farid. Families of surfaces: focal sets, ridges and umbilics. [S.l: s.n.], 1997.
    • APA

      Bruce, J. W., Giblin, P. J., & Tari, F. (1997). Families of surfaces: focal sets, ridges and umbilics. São Carlos: ICMSC-USP.
    • NLM

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: focal sets, ridges and umbilics. 1997 ;
    • Vancouver

      Bruce JW, Giblin PJ, Tari F. Families of surfaces: focal sets, ridges and umbilics. 1997 ;
  • Unidade: ICMC

    Assunto: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; TARI, Farid. On the multiplicity of implicit differential equations. [S.l: s.n.], 1997.
    • APA

      Bruce, J. W., & Tari, F. (1997). On the multiplicity of implicit differential equations. São Carlos: ICMSC-USP.
    • NLM

      Bruce JW, Tari F. On the multiplicity of implicit differential equations. 1997 ;
    • Vancouver

      Bruce JW, Tari F. On the multiplicity of implicit differential equations. 1997 ;
  • Source: Discrete and Continuous Dynamical Systems. Unidade: ICMC

    Assunto: SINGULARIDADES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; TARI, Farid. Generic 1-parameter families of binary differential equations of morse type. Discrete and Continuous Dynamical Systems[S.l.], v. 3, n. 1, p. 79-90, 1997. DOI: 10.3934/dcds.1997.3.79.
    • APA

      Bruce, J. W., & Tari, F. (1997). Generic 1-parameter families of binary differential equations of morse type. Discrete and Continuous Dynamical Systems, 3( 1), 79-90. doi:10.3934/dcds.1997.3.79
    • NLM

      Bruce JW, Tari F. Generic 1-parameter families of binary differential equations of morse type. Discrete and Continuous Dynamical Systems. 1997 ; 3( 1): 79-90.
    • Vancouver

      Bruce JW, Tari F. Generic 1-parameter families of binary differential equations of morse type. Discrete and Continuous Dynamical Systems. 1997 ; 3( 1): 79-90.
  • Source: Proceedings of the Edinburgh Mathematical. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; TARI, Farid. Extrema of principal curvature and symmetry. Proceedings of the Edinburgh Mathematical[S.l.], v. 39, p. 397-402, 1996. DOI: 10.1017/s0013091500023129.
    • APA

      Bruce, J. W., & Tari, F. (1996). Extrema of principal curvature and symmetry. Proceedings of the Edinburgh Mathematical, 39, 397-402. doi:10.1017/s0013091500023129
    • NLM

      Bruce JW, Tari F. Extrema of principal curvature and symmetry. Proceedings of the Edinburgh Mathematical. 1996 ;39 397-402.
    • Vancouver

      Bruce JW, Tari F. Extrema of principal curvature and symmetry. Proceedings of the Edinburgh Mathematical. 1996 ;39 397-402.
  • Source: International Journal of Computer Vision. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; GIBLIN, P J; TARI, Farid. Parabolic curves of evolving surfaces. International Journal of Computer Vision[S.l.], v. 17, n. 3 , p. 291-306, 1996. DOI: 10.1007/bf00128235.
    • APA

      Bruce, J. W., Giblin, P. J., & Tari, F. (1996). Parabolic curves of evolving surfaces. International Journal of Computer Vision, 17( 3 ), 291-306. doi:10.1007/bf00128235
    • NLM

      Bruce JW, Giblin PJ, Tari F. Parabolic curves of evolving surfaces. International Journal of Computer Vision. 1996 ;17( 3 ): 291-306.
    • Vancouver

      Bruce JW, Giblin PJ, Tari F. Parabolic curves of evolving surfaces. International Journal of Computer Vision. 1996 ;17( 3 ): 291-306.
  • Source: International Journal of Computer Vision. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; GIBLIN, P J; TARI, Farid. Ridges, crets an sub-parabolic lines of evolving surfaces. International Journal of Computer Vision[S.l.], v. 18, n. 3 , p. 195-210, 1996. DOI: 10.1007/bf00123141.
    • APA

      Bruce, J. W., Giblin, P. J., & Tari, F. (1996). Ridges, crets an sub-parabolic lines of evolving surfaces. International Journal of Computer Vision, 18( 3 ), 195-210. doi:10.1007/bf00123141
    • NLM

      Bruce JW, Giblin PJ, Tari F. Ridges, crets an sub-parabolic lines of evolving surfaces. International Journal of Computer Vision. 1996 ;18( 3 ): 195-210.
    • Vancouver

      Bruce JW, Giblin PJ, Tari F. Ridges, crets an sub-parabolic lines of evolving surfaces. International Journal of Computer Vision. 1996 ;18( 3 ): 195-210.
  • Source: Journal of Mathematical Sciences. Unidade: ICMC

    Assunto: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; MARAR, Washington Luiz. Images and Varieties. Journal of Mathematical Sciences[S.l.], v. 82, n. 5, p. 3633-3641, 1996.
    • APA

      Bruce, J. W., & Marar, W. L. (1996). Images and Varieties. Journal of Mathematical Sciences, 82( 5), 3633-3641.
    • NLM

      Bruce JW, Marar WL. Images and Varieties. Journal of Mathematical Sciences. 1996 ; 82( 5): 3633-3641.
    • Vancouver

      Bruce JW, Marar WL. Images and Varieties. Journal of Mathematical Sciences. 1996 ; 82( 5): 3633-3641.
  • Source: Singularities and Differential Equations. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; TARI, Farid. Implicit differential equations from the singularity theory viewpoint. Singularities and Differential Equations[S.l.], v. 3 , p. 23-36, 1996.
    • APA

      Bruce, J. W., & Tari, F. (1996). Implicit differential equations from the singularity theory viewpoint. Singularities and Differential Equations, 3 , 23-36.
    • NLM

      Bruce JW, Tari F. Implicit differential equations from the singularity theory viewpoint. Singularities and Differential Equations. 1996 ;3 23-36.
    • Vancouver

      Bruce JW, Tari F. Implicit differential equations from the singularity theory viewpoint. Singularities and Differential Equations. 1996 ;3 23-36.
  • Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; MARAR, Washington Luiz. Images and varieties. [S.l: s.n.], 1994.
    • APA

      Bruce, J. W., & Marar, W. L. (1994). Images and varieties. Sao Carlos: Icmsc-Usp.
    • NLM

      Bruce JW, Marar WL. Images and varieties. 1994 ;
    • Vancouver

      Bruce JW, Marar WL. Images and varieties. 1994 ;
  • Source: Proceedings of the Ams. Unidade: ICMC

    Assunto: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUCE, J W; SAIA, M J; RUAS, Maria Aparecida Soares. Note on determinacy. Proceedings of the Ams[S.l.], v. 115, n. 3 , p. 865-71, 1992.
    • APA

      Bruce, J. W., Saia, M. J., & Ruas, M. A. S. (1992). Note on determinacy. Proceedings of the Ams, 115( 3 ), 865-71.
    • NLM

      Bruce JW, Saia MJ, Ruas MAS. Note on determinacy. Proceedings of the Ams. 1992 ;115( 3 ): 865-71.
    • Vancouver

      Bruce JW, Saia MJ, Ruas MAS. Note on determinacy. Proceedings of the Ams. 1992 ;115( 3 ): 865-71.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021